Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 36, NWS St. Louis, MO

March 11, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 11, 2009, 9:22 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Mar 12, 2009, 7:00 AM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2009, 9:22 PM CDT (02:22 UTC)
In effect from
Mar 12, 2009, 7:00 AM CDT
Expired
Mar 13, 2009, 9:28 AM CDT
In force
26 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 120222
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT WED MAR 11 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION AND
BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-130222-
/O.NEW.KLSX.FL.W.0036.090312T1200Z-090315T1200Z/
/GSCM7.1.ER.090312T1200Z.090313T0600Z.090314T0000Z.NO/
922 PM CDT WED MAR 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* FROM THURSDAY MORNING TO SUNDAY MORNING.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 22.5 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/12  03/13  03/14  03/15  03/16

MISSOURI RIVER
  GASCONADE        22   20.70      22.0   22.4   21.4   20.0   17.9
2 follow-up statements
000 
WGUS83 KLSX 121717
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 PM CDT THU MAR 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...ILLINOIS...
 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES
  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...

  ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY
  ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
  ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION
EVENTS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC009-131717-
/O.CON.KLSX.FL.W.0029.000000T0000Z-000000T0000Z/
/NLGI2.3.ER.090311T2200Z.090319T0600Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LD TW
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY 
  EARLY THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.

$$

ILC137-149-131716-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090319T1200Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM THURSDAY THE STAGE WAS 435.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 441.0 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 441.0 FEET...FLOOD FIGHTING ACTIVITIES BEGIN AT BIG   
  SWAN LAKE AND DAM
* IMPACT...AT 440.7 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
* IMPACT...AT 440.4 FEET...MEREDOSIA LAKE ROAD OVERTOPPED
* IMPACT...AT 440.2 FEET...LOW ROADS IN FLORENCE OVERTOPPED
* IMPACT...AT 440.0 FEET...CARGILL COMPANY IN FLORENCE BEGINS FLOOD 
  FIGHTING ACTIVITIES
* IMPACT...AT 438.0 FEET...MAIN ROAD IN VALLEY CITY OVERTOPPED


$$

ILC149-171-131716-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.2.ER.090215T2125Z.090320T0000Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY 
  THURSDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...COMMERCIAL BUILDING IS FLOODED
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.

$$

ILC013-083-131716-
/O.CON.KLSX.FL.W.0032.000000T0000Z-000000T0000Z/
/HARI2.1.ER.090311T1052Z.090320T1200Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 26.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.5 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 29.0 FEET...THE FERRY SERVICE IS INTERRUPTED
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

ILC009-131716-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-090315T2120Z/
/RIPI2.2.ER.090311T0430Z.090313T1200Z.090314T2120Z.NO/
1217 PM CDT THU MAR 12 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 23.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON      
  THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS.  10,000 ACRES ARE 
  FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  FARMLAND FLOODING AND RURAL 
  DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.

$$

MOC113-131716-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-090316T2159Z/
/OMNM7.1.ER.000000T0000Z.090313T1200Z.090315T2159Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT NOON THURSDAY THE ESTIMATED STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 26 FEET ON FRIDAY. THE RIVER   
  WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

MOC099-189-131716-
/O.CON.KLSX.FL.W.0037.090313T0600Z-090319T1030Z/
/ARNM7.1.ER.090313T0600Z.090315T1200Z.090318T1030Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO THURSDAY MARCH 19...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 27.5 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.

$$

MOC073-139-131716-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-090313T1800Z/
/GSCM7.1.ER.090312T1800Z.090312T1800Z.090312T1800Z.NO/
1217 PM CDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 21.9 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC127-131716-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-090314T1630Z/
/TAYM7.1.ER.090310T0716Z.090310T2115Z.090313T1630Z.NO/
1217 PM CDT THU MAR 12 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM THURSDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/13  03/14  03/15  03/16  03/17

ILLINOIS RIVER
  LA GRANGE LD T   23   24.0      25.3   26.6   27.5   28.1   28.5
  MEREDOSIA        432  435.5     436.8  438.0  439.1  439.8  440.3
  VALLEY CITY      11   15.5      16.7   17.9   18.8   19.4   20.1
  HARDIN           25   26.4      26.9   27.5   28.1   28.7   29.1

LA MOINE RIVER
  RIPLEY           22   23.5      24.5   23.2   18.8   12.4   10.2

CUIVRE RIVER
  OLD MONROE       24   E25.1     25.8   25.4   24.4   23.4   22.2

MERAMEC RIVER
  ARNOLD           24   20.6      25.0   26.8   27.5   26.9   25.5

MISSOURI RIVER
  GASCONADE        22  E21.9      21.5   19.8   18.3   16.9   13.3

SOUTH FABIUS RIVER
  TAYLOR           10   11.7      10.1    6.6    4.2    3.7    3.5
000 
WGUS83 KLSX 131428
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
928 AM CDT FRI MAR 13 2009

...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER...
 
  AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

&&

MOC073-139-131458-
/O.CAN.KLSX.FL.W.0036.000000T0000Z-090315T1200Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 AM CDT FRI MAR 13 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 AM FRIDAY THE STAGE WAS 20.8 (ESTIMATED) FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.8 (ESTIMATED) 
  FEET.  THE RIVER WILL FALL TO 19.4 FEET BY SATURDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/14  03/15  03/16  03/17  03/18

MISSOURI RIVER
  GASCONADE        22   E20.80     19.4   18.3   16.6   12.9   10.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:25 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 11, 6:25 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT WED MAR 11 2009

.DISCUSSION...
/237 PM CDT WED MAR 11 2009/

WOW WHAT A DIFFERENCE A DAY MAKES...TEMPERATURES STRUGGLED TO GET
OUT OF THE LOWER 30S. COLD ADVECTION COMBINED WITH CIRRUS
STREAMING UP FROM THE SOUTH LIMITED SOLAR INSOLATION AND LED TO
QUITE A CHILLY MARCH DAY. PATTERN LOOKS TO REMAIN TRANQUIL AS HIGH
PRESSURE BUILDS ACROSS THE CWA. ONLY EXCEPTION WILL BE ACROSS
SOUTHERN REYNOLDS COUNTY WHERE PRECIPITATION SHIELD MAY CLIP THE
AREA WITH AN INCH OR TWO OF SNOW TOMORROW AND TOMORROW NIGHT.
GIVEN UNCERTAINTY OF NORTHERN EXTENT OF PRECIPITATION AND AMOUNTS
EXPECTED TO REMAIN AT OR BELOW 2 INCHES...HAVE DECIDED TO NOT
ISSUE AN ADVISORY AT THIS TIME. EVENING AND OVERNIGHT SHIFT WILL
LIKELY GET A BETTER HANDLE ON THE NORTHERN EXTENT OF MEASURABLE
PRECIPITATION AND ADJUST THE GRIDS AND ADD HEADLINES IF NEEDED.

OTHERWISE...HIGH PRESSURE DOMINATES WITH A SLOW WARMING TREND INTO
THE WEEKEND. STILL SOME DISCREPANCY ON PRECIPITATION CHANCES AS
MID LEVEL TROF MOVES ACROSS THE CENTER OF THE NATION SUNDAY AND
MONDAY. HAVE KEPT LOW CHANCE POPS SATURDAY NIGHT AND SUNDAY...WITH
SLIGHT CHANCES THROUGH TUESDAY MORNING AND HOPE THAT MODELS COME
TO A CONSENSUS OF HOW THE MID LEVEL CIRCULATION AND SURFACE
FEATURE WILL EVOLVE IN TIME.

CVKING

&&

.AVIATION...
/619 PM CDT WED MAR 11 2009/
FOR THE 00Z TAFS...WINDS WILL GRADUALLY VEER DURING THE FORECAST
PERIOD. WINDS WILL EVENTUALLY BE OUT OF THE ENE AT AROUND 8 KTS.
ALL SITES WILL REMAIN VFR WITH A MID DECK AFFECTING STL AND SUS
LATE THURS AFTERNOON OR EARLY AFTERNOON.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 11, 2:53 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT WED MAR 11 2009

MOZ084-085-099-121200-
IRON-MADISON-REYNOLDS-
253 PM CDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF SNOW THURSDAY AND THURSDAY NIGHT. LIGHT SNOW
ACCUMULATION IS POSSIBLE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR
FLOODING IS OCCURRING OR IS FORECAST ALONG SEVERAL AREA RIVERS.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-
253 PM CDT WED MAR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR
FLOODING IS OCCURRING OR IS FORECAST ALONG SEVERAL AREA RIVERS.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:50 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.